# SDR 98ZZZX2950

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 6013701413
- Condition: Chafed
- Location: Lt Engine
- Part time: 4,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL, NOTED A FOULING (CONTACT) CONDITION OCCURRING BETWEEN THE FITTING AND SHAFT ASSEMBLY.  THE SHAFT HAS VISIBLE CONTACT IMPRESSIONS OF NO MEASURABLE DEPTH.  THIS IS CAUSE FOR REJECTION PER RJ MM CHAPTER 71-22-01 PAGE 403 PARA. 2.A.(5).  INSTALLED A NEW FITTING.
